Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Fluttering in my hips and lower back, causes discomfort. What is wrong?

This has happened to me before multiple times, but last night was really bad. I get this weird fluttering sensation in my hips and lower back where I can t stay still. It s really frustrating because I don t know how to fix it, and it keeps me up and gets me really uncomfortable/anxious. I can remember it happening all the way back when I was a kid. It doesnt necessarily hurt, it s just very very uncomfortable. What could it be?
Asked On : Thu, 10 Jan 2013
Answers:  2 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Hello.. this could just be a muscle twitch. It does not hurt but is uncomfortable. Could be due to muscle dehydration or a low calcium in the body. Drink lots of water and also you can try some calcium tablets. If it is agonizing get it physically checked from a doctor. Take care
Answered: Thu, 10 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

General & Family Physician Dr. Azhar's  Response
Your symptoms are related to Back pain radiating to legs or hips. You should have an Xray lumbosacral spine and MRI spine to rule out and disorder related to back. Tingling sensation may be due to pressure in the nerve root. After xrays and MRI visit your physician or approach me with the results. At present take some pain killers and multivitamins.
I hope i solved your query if you have any Doubt consult me

Dr. Azhar Sattar
Answered: Fri, 11 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor